Skip to content
Erectile Dysfunction and perscription drugs
avatar
annielynn posted:
My boyfriend has had some problems in the bdroom for about 3 weeks nnow. He had a small relapse with prescription drug use but we have nipped that in the bud but the problem with ED is still there. He was abusing Xanax, adderol and suboxone. Can any of these drugs be the cause of the ED???
Reply
 
avatar
RobertPatrick responded:
Hello Dear, It is possible because many prescribed drugs has the components which abrupt your mental as well as your sexual health, so you should search for better options over net and you will easily and definitely find your way. My verdict is that, maybe surely it is because of the prescribed drugs but you should have to read more about ED .


Helpful Tips

YaY
So I have been having this trouble since i was about 15. Im 30 now. I must say this is NOT a UTI or STD. I wish I knew why it happens but I ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.